# SDR AALA202502066992

- Difficulty date: January 30, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 44,920 hours, 18,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LOWER FUSELAGE DOOR SILL DRAIN CUTOUT CORRODED. CLEANED, BLENDED, AND REMOVED THE CORROSION ON THE AFT LOWER FUSELAGE DOOR SILL DRAIN CUTOUT AND IS WITHING LIMITS. PER B737NG SRM 53-00-01-1A-1 AND B737NG SRM 53-7-01-0I-1.
